MAUDE Adverse Event Report: ENDOLOGIX AFX2; BIFURCATED STENT GRAFT

ENDOLOGIX AFX2; BIFURCATED STENT GRAFT
Model Number BEA28-100/I20-40
Medical Device Problem Codes Off-Label Use (1494); Material Puncture/Hole (1504)
Health Effect - Clinical Code Clinical Endoleak (4843)
Date of Event 10/24/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device involved in this event will not be returned for evaluation as it remains implanted in the patient.Patient medical.Records and imaging studies will be requested for further evaluation by the clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Event or Problem Description
The patient was initially implanted with an afx2 bifurcated stent graft an afx vela suprarenal and an ovation ix iliac limb extension to treat an abdominal aortic aneurysm (aaa).Approximately four and a half (4.5) years post initial procedure, during a routine follow up, a type 3b endoleak was identified.The physician elected to reline the original implanted stent graft with an afx2 bifurcated stent graft and an afx vela suprarenal to successfully resolve this event.The patient status was reported as doing well and was discharged.Note: the afx2 system was evaluated using endologix components.The safety and effectiveness of other stent graft devices used in conjunction with the afx2 system have not been established.
 
Additional Manufacturer Narrative
The reported incident was investigated in alignment with endologix operating procedures and work instructions.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.The review confirms there were no manufacturing or processing non-conformities identified that would contribute to the reported adverse event/incident.An evaluation of the device could not be completed.The device was not returned to endologix for evaluation because it remains implanted.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows that the additional endovascular procedure complaint is confirmed.The reported type 3b endoleak is unconfirmed.This is moderately consistent with the reported adverse event/incident.The operative note stated the patient had a type 1c endoleak, which is generally associated with an iliac occluder with an aorto-uni-iliac (aui) graft or a fenestrated graft.Without imaging determination of whether there was a type 3b or type 1c endoleak could not be determined.There was concomitant product use (ovation extender with afx2 main body and proximal extension).It is unclear if this contributed to the reported event.Device, user, procedure or anatomy relatedness of the complaint could not be determined.No procedure related harms were identified.The final patient status was discharged on post operative day one in stable condition.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.Corrections: g3: awareness date has been updated.H6: investigation type codes: remove code 4118.H6: investigation finding codes: remove code 3233.H6: investigation conclusion codes: remove code 11.

Brand Name
AFX2
Common Device Name
BIFURCATED STENT GRAFT
Manufacturer (Section D)
ENDOLOGIX
2 musick
irvine CA 92618
Manufacturer (Section G)
ENDOLOGIX
2 musick
,
irvine CA 92618
Manufacturer Contact
gary kirchgater
2 musick
,
irvine, CA 92618
8009832284
MDR Report Key23556560
Report Number3011063223-2025-00176
Device Sequence Number9858655
Product Code MIH
UDI-Device Identifier00818009014405
UDI-Public(01)00818009014405(17)240310
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 10/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/10/2024
Device Model NumberBEA28-100/I20-40
Device Lot Number2433435005
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/24/2025
Supplement Date Received by Manufacturer12/17/2025
Initial Report FDA Received Date11/14/2025
Supplement Report FDA Received Date12/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/20/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AFX VELA SUPRARENAL, LOT #: 2407000003; OVATION IX EXTENDER, LOT #: FS111120-33
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR
Patient SexMale